I started taking Trintellix for about 2 weeks now, 5 mg first week and now taking 10mg, yesterday I started having horrible itching all over, has someone else had this and if so did it go away or is there something I can take to help? I would hate to stop taking it because it has really helped me through my depression and anxiety.
I am having the same problem. I saw my doctor yesterday and mentioned the itching. He didn't seem concerned about it, but it is very annoying to me. The itching seems to move around to different parts of my body. Right now my little finger and my left foot are itching. If the itching doesn't go away, I will be forced to discontinue this medication. I have been taking it for about 2 weeks. The itching started when I went up to 10 mg. Please let me know if you have any more information about this problem.
I took Trintellix for a month. The first couple of weeks, my palms and soles of my feet itched like crazy. It didn't last long though. I just went off 3 or 4 days ago and now I itch all over!! I'm sure it will go away in a day or two, but it's extremely annoying right now. By the way, I tried taking Benadryl to help me sleep when I first starting taking Trintellix and it had the exact opposite effect on me. I couldn't sit still for more than an hour or two. It was horrible. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Mar 2018 • 1 answer
Updated 11 Oct 2018 • 3 answers
Updated 18 Aug 2016 • 1 answer
Updated 1 Aug 2018 • 13 answers
Updated 12 Nov 2018 • 1 answer